# SDR CA120626006

- Difficulty date: April 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP POWER CAUTION LIGHT ILLUMINATED DURING FLAPS IN TRANSIT FROM 10 TO 0, JAMMED AROUND 5 DEGREE.  THE CREW DECIDED ATB BACK TO AIRPORT.  THE CAUTION LIGHT WAS GONE AFTER RESETING THE FCU, THE SNAG WAS DUPLICATED BY OPS CHECK ON GROUND.  THE ACFT RETURNED TO SERVICE AFTER THE REPLACEMENT OF FCU AND FPC.  SHOP FINDING REPORT AS, FCU, PN C148674-2-005, SN 1087, NFF FPU (PN C148656-1, SN 1092. THE UNIT HAS FAILED THE TEST SOLENOID VALVE/SHUT OFF VALVE TEST.
